# SDR 96ZZZX3974

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3245
- Engine: Lyc LF5071F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: O

## Discrepancy

GUA - FLT 503 - AFTER PASSING 1,000 FEET AGL, A COMPRESSOR STALL WAS HEARD, ENG NR 3 PARAMETERS BEGAN TO FLUCTUATE.  EGT EXCEEDED THE TAKEOFF LIMIT THROTTLE, NR 3 WAS REDUCED.  EVEN THOUGH, ENGINE CONTINUED TO VIBRATE WITH THE ENGINE VIBRATION CAUTION LIGHT ILLUMINATED.  AT THIS POINT, ENGINE WAS UNCONTROLLABLE.  ENGINE FAILURE AND SHUT-DOWN PROCEDURE WAS PERFORMED, IT WAS INSPECTED.  FOUND SMALL METAL PARTICLES IN EXHAUST AREA.  CHANGED ENGINE NR 3, TESTED IAW MM 71-00-00. OK.  ENGINE S/N ON:  LF07323, OFF:  LF07314.  HOURS, 3,171.  CYCLES, 2,868.
